# SDR HNAA2023062600212

- Difficulty date: June 7, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 49,237 hours, 46,166 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E980070  LH PYLON FWD YOKE UPPER FLANGE AFT FASTENER HOLE ELONGATED.  PERFORMED BUSHING REPAIR TO LH PYLON FWD YOKE UPPER FLANGE AFT FASTENER HOLE IAW SB145-54-0008 AND EO1-53-23-0159.
